# SDR CA131118013

- Difficulty date: November 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Missing
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF ROLL AT 80 KNOTS, THE ENGINE ITT REACHED 811C ON RT ENGINE.  ENG ITT MASTER CAUTION CAME ON.  RETURN TO ORIGINAL PROCEDURE WAS PERFORMED.  AFTER THE ACFT CAME TO A FULL STOP,  WITH PLA AT IDLE, RT ITT SHOWED 615C WHILE OPPOSITE ENGINE WAS AT 420C.  DURING THE ON GROUND INSPECTION PROCESS, THE LT IGNITER PLUG WAS FOUND MISSING. THE LT ENGINE WILL BE REMOVED FOR FRAMES REPLACEMENT DUE TO OBSERVED DAMAGED.
